# SDR GUUA12040702

- Difficulty date: December 4, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 23,405 hours, 32,869 cycles
- Engine: Pwa PT6A6
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT OB ELEVATOR HINGE BRACKET EXFOLIATED.  REPLACED RT OB ELEVATOR HINGE BRACKET.
